# SDR SWAA2020031942569

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 44,038 hours, 26,103 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION EVENT, CABIN ALT WARN HORN AT FL 410. / R&R #2 CPC AND RESECURED LOOSE OFV CONNECTOR
